# SDR 95ZZZX4515

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1440T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250310
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Assy
- Part number: 6342006
- Condition: Misrepaired
- Location: Pilot Rudder
- Part time: 3,311 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ON A 100-HOUR INSPECTION THAT THE PILOT'S AND CO-PILOT'S RUDDER PEDALS WOULD NOT ALIGN WHEN ONE SIDE WAS PUT IN NEUTRAL.  FOUND A BRAZE REPAIR ON PILOT'S SIDE.  ALSO, A SPLICE REPAIR ON COPILOT'S SIDE WITH TWO BOLTS WHICH HAD ELONGATED HOLES.
